Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Hydrocodone interact with Flecainide and Metoprolol?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1720 Questions

default
Posted on Fri, 24 Mar 2017 in Hypertension and Heart Disease
Question: I want to take hydro codon acetaminophen to help me sleep. I was given flecainide acetate,eliquis and metoprolol this week for afib....I do not take any other prescriptions.....is this safe?
doctor
Answered by Dr. Salah Saad Shoman 31 minutes later
Brief Answer:
Yes you can take it

Detailed Answer:
Dear Ms, yes you can take it as it does not have any interaction with your current medications . however you should use it with caution as it can use the side effects of allergic reaction , respiratory distress and dizziness. I hope I answered your question.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Respiratory distress

doctor1 MD

I had a sinus infection about a month ago and right after i had a headache on the top back of my head. It was not severe but throbbing intermidiatly. Head ache long gone but the same spot is sore to the touch and i is sore if i move my head most...

doctor1 MD

Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes noise while breathing. Congestion related. Earlier we were in XXXXXXX and last weekend we Moved to...

doctor1 MD

Hi my daughter was advised vitamin d3 drops after birth how long should it be continued? Now she is 42 days old so can we stop it?

doctor1 MD

Dear Sir, My daughter Tripti was born on 3/12/2007,normal delivery.she suffered respiratory distress when she was 4 months old (3/4/2008).she was taken to Victor Apollo GOA, put on ventillator for 9 days and subsequently she recovered and was discharged.she was diagnosed to have severe PAH from her echo report. On followup i was advised to go to heigher center for review. I had taken her to KMC Manipal and later to Narayan Hrudayalaya Bangalore. She underwent echo and CT scan and was started on sildenafil(1/6/2008).After returning from Bangalore,she again had respiratory distress and was again ventillated for 3-4 days.Subsequently after becoming stable she was shifted to Frontier Lifeline Hospital CHENNAI,where she underwent echo,fiberoptic bronchoscopy,barium swallow test,angiogram e.t.c. Finally she was operated by a panel of doctors headed by Dr.K.M.CHERIAN,OPERATION PERFORMED:resection of extra pulmonary sequestrated segment of right lung(at the age of 7 months,22/07/2008). Post operation she improved clinically and her weezing epiosed s which use to occure at an interval of every 2-3 months got reduced. Sildenafil was stopped(20/10/2009) after almost 1.5 year of thearpy as it did not show any benefit as desired by doctor s at Frontier Life Line,Chennai.she was advised for followup after 1 year. she was put on homeopathic medicines from NOVEMBER-2009,and is being treated at Father Muller Hospital,Mangalore.since then till now(last one year and 3 months) she has had no problems of weezing or respiratory distress.She has improved clinically more than what we had expected as parents.She is very active,plays well with other kids,& weighs 10.5 kgs. Echo test was done on 10/01/2011 at Victor Apollo Goa,and the condition has remained same as far as PAH numbers are conserned.we are adviced to consider for Bonsntan thearpy.I am yet to get an opinion from Pediatrician and from Frontier Lifeline Hospital CHENNAI regarding the same. We have been advised to consult a Pediatric Pulmonologist to evaluate cause for PAH,as cardiac wise there is nothing to explain her condition. We are looking up for a Pediatric Pulmonologist to consult. All reports have been attached for your kind perusal. Hoping that every problem has a solution,only we need to look up for solution....... regards, Yashodhan.Heranjal YYYY@YYYY / YYYY@YYYY 08382-254059 0000/0000.

doctor1 MD

i have a two month old boy presented with respiratory distress with evidence of patchy opacity on right lung in middle. When electrolytes was suggested the pinkish color of the serum prompted the biochemist to check TG and it was 731 mg. The boy seems floppy but responding. Both parents were tested for lipid profile with normal distribution. What could be te cause for this high tg?
my email: YYYY@YYYY

doctor1 MD

I had a recent admission to intensive care 10 days on BPAP with respiratory distress first presentation put down to pnuemonia and broncial spasm. I have now developed a large lump right lower leg outer calf region painful to touch no redness was treated with clexane but could this be a DVT developing

doctor1 MD

Hi,I swallowed a small sleep aid pill(HCl Diphenhydramine) then about 30 minutes later I experienced difficulty breathing and pain in my lungs when I breath. The pain is a mild burning sensation. Any advice on how to fix this or what to do would be greatly appreciated. Thank you